# SDR ASAA2023020141820

- Difficulty date: February 1, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 57,355 hours, 16,816 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Part number: 100370750
- Part serial: 2341
- Condition: Shorted
- Location: Right Wing
- Part time: 16 hours, 6 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARBOARD FUEL TANK QTY INDICATION MISSING. GROUNDED - YES. REPLACED THE CENTER TANK REFUEL INDICATOR PER B737-800 AMM 28-41-61.
